# SDR DALA14017806810

- Difficulty date: March 19, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 51,875 hours, 15,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 1380-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY THRESHOLD BETWEEN BS 1380-1420 CORRODED.  REMOVED DAMAGED THRESHOLD IAW SRM 51-40-02, PAR 4, 7, FABRICATED NEW THESHOLD IAW SRM 51-40-05, 51-40-08 AND DWG 146N5371, REV F.   INSTALLED IAW SRM 51-40-02, PAR 4, 7.
